can someone please help.....

Discussion in 'Lipotrim Forum' started by jules_1000, 12 June 2008 Social URL.

  1. jules_1000

    jules_1000 Full Member

    Posts:
    53
    Likes Received:
    3
    hi guys i have been on this just over a week...bu ti keep having spotting...is that normal...or do u think this is diet is effect me. i am on the pill and its a new one that they brought out on the market...what shall i do
    plz help some one..i odnt wanna give up my diet..but i dont want to fall ill....
     
  2. Avatar

    MiniMins.com Matched Content

  3. missyd

    missyd Gold Member

    Posts:
    1,675
    Likes Received:
    6
    Start Weight:
    13st0lb
    Goal Weight:
    11st6lb
    Diet:
    cambridge
    i am on week 3 and have had exactly the same im on the pill too (Norgeston) i know this diet can mess about with periods x
     
  4. nictastic

    nictastic Says it as it is!!!

    Posts:
    4,948
    Likes Received:
    3
    Current Weight:
    8st11lb
    Goal Weight:
    8st11lb
    Diet:
    LT / CD
    yeah hun i wouldnt worry LT messes with your periods big time and also if you have just changed pills you can have irregular periods anyhow...if you get worried phone your doc or FPC and have a chat xxx
     
  5. Taronga Leela

    Taronga Leela Full Member

    Posts:
    493
    Likes Received:
    0
    Diet:
    Cambridge
    Hiya!

    I wouldn't worry too much about spotting as it can be quite a common side effect of oral contraceptives.

    It is probably likely that the spotting is linked to the diet, but everyone is different. I would if I were you have a quiet word with your practice nurse.

    How long has it been going on for, is it more noted after intercourse or is there any pain associated with it? If so I'd defo pop in and see your Doc :) just for peace of mind.

    Chances are its your body adjusting to the pill and diet.
     
  6. jules_1000

    jules_1000 Full Member

    Posts:
    53
    Likes Received:
    3
    theres been no intercouse...just when i go toilet...alos i am really feeling hungry...lastweek i wasnt hungry just felt weird not eating.....i mite just stop the pill once the months up..i was doing the pill to help my periods but maybe loosing weight mite do it naturally. as before when i was slim never had a problem since i went to 11 stones i have had too much pain
     
  7. jules_1000

    jules_1000 Full Member

    Posts:
    53
    Likes Received:
    3
    thanks every one for your advie i feel much better
    mwah mwah to u all and good luck
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...